# SDR CALA2024021500429

- Difficulty date: January 29, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2017-17-16) EA 5310-07143 REV D OP 002 - NOSE WHEEL WELL RIGHT SIDE STIFFENER WL 159 TO 185 1EA CRACK FOUND,   RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL159 AND WL185 REPAIRED REFER EA 5310-07143 REV D OP 004 (SEQ NO. 1.2144).
